# SDR DALA2021040101947

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 90,613 hours, 39,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 DOOR 2 LEFT MISSING DOOR PROXIMITY SENSOR COVER. CORRECTIVE ACTION: INSTALLED COVER PER B757 MM 52-71. (7398450)
